# SDR NOCA1605

- Difficulty date: October 6, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - ROUTINE MAINTENANCE FOUND 1L EMERGENCY EXIT EXTERIOR LIGHT INOP.  RELAMPED 1L EMERGENCY EXIT LIGHT, OPS CHECK OK.
